# SDR IPXA2015072191371

- Difficulty date: June 30, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 PYLON LT SIDE SKIN, EXTERNAL BELOW PANEL 443GL HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02-0G, CHECKED LIMITS AND FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 54-50-01-1A-1, DETAIL III.  REPAIRED AREA IAW EA 757-5451-27-A2181 AND EO B757-5450-58075-A.  THE REPAIR HAS BEEN CLASSIFIED AS "MINOR" REPAIR.
